# SDR XN0A1337

- Difficulty date: June 7, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 46,774 hours, 31,547 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT, RED LIGHT ON, AMBER LIGHT ON AND GREEN LIGHT CYCLES WITH GEAR HANDLE UP.  PERFORMED VISUAL INSPECTION OF LT MAIN LANDING; PITCH DAMPER, WIRING, HYDRAULIC LINES, ACTUATORS, NO DEFECTS NOTED IAW A300 AMM CHAPTER 32-10-00.  PERFORMED WALK AROUND INSPECTION TO CONFIRM AIRCRAFT IN SAFE FOR INTENDED FERRY FLIGHT IAW ENA GMM SECT 8 PAGE 8.  REMOVED AND REPLACED LEFT HAND MLG SEQUENCE VALVE PER A300 AMM CHAPTER 32-31-37.  NO LEAKS NOTED, OPS CHECKS NORMAL PER A300 AMM CHAPTER 32-30-00.
